# SDR COMA9660103

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire Harness
- Part number: 601R571161
- Condition: Defective
- Location: Rt Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLAPS FAILED AFTER TAKEOFF.  REPLACED THE RT WING FLAP SYSTEM WIRING HARNESS.
